On the Context-Freeness of the θ-Expansions of the Integers

Christiane Frougny, Boris Solomyak

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let ́ > 1 be a nonintegral real number such that the θ-expansion of every positive integer is finite. If the set of θ-expansions of all the positive integers is a context-free language, then θ must be a quadratic Pisot unit.

Original languageEnglish
Pages (from-to)347-350
Number of pages4
JournalInternational Journal of Algebra and Computation
Issue number3-4
StatePublished - 1999
Externally publishedYes


Dive into the research topics of 'On the Context-Freeness of the θ-Expansions of the Integers'. Together they form a unique fingerprint.

Cite this